# SDR DALA2025010500069

- Difficulty date: December 9, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 56,460 hours, 39,797 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- FUEL LEAK FOUND DURING INSPECTION OF THE RH WING THROUGH FLAP FITTING BOLTS (4 EA WET LEAK) AT XRS=164 LOWER SURFACE (OUTB BOLTS). CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT. SUMMARY OF NRC 00002: RH WING THROUGH FLAP FITTING AT XRS=164 LOWER SURFACE WAS REPAIRED PER ER/A 622406-14AD REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED AA 5720-01103 ADDED FOR AC 9526. ASSOCIATED ER/A 14-622406 ADDED FOR AC 9526. (LP #0700428)
